Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 127, NWS Albuquerque, NM

May 28, 2021Mora County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 28, 2021, 4:58 PM MDT for Mora County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2021, 4:58 PM MDT (22:58 UTC)
Expired
May 28, 2021, 6:00 PM MDT
In force
62 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Mora County, NM

The radar

The Cannon AFB radar (KFDX), 191 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
2515 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

526 
WUUS55 KABQ 282258 RRA
SVRABQ
NMC033-290000-
/O.NEW.KABQ.SV.W.0127.210528T2258Z-210529T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
458 PM MDT Fri May 28 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Eastern Mora County in northeastern New Mexico...

* Until 600 PM MDT.

* At 458 PM MDT, a severe thunderstorm was located 10 miles northwest
  of Wagon Mound, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wagon Mound.

This includes Interstate 25 between Mile Markers 378 and 398.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3606 10499 3622 10487 3609 10441 3583 10477
TIME...MOT...LOC 2258Z 296DEG 15KT 3611 10484 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
2 follow-up statements
665 
WWUS55 KABQ 282312
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
512 PM MDT Fri May 28 2021

NMC033-290000-
/O.CON.KABQ.SV.W.0127.000000T0000Z-210529T0000Z/
Mora-
512 PM MDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EASTERN MORA COUNTY...

At 512 PM MDT, a severe thunderstorm was located near Wagon Mound,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 378 and 395.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3604 10496 3616 10483 3605 10447 3583 10477
TIME...MOT...LOC 2312Z 310DEG 13KT 3607 10481 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
913 
WWUS55 KABQ 282352
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
552 PM MDT Fri May 28 2021

NMC033-290002-
/O.EXP.KABQ.SV.W.0127.000000T0000Z-210529T0000Z/
Mora-
552 PM MDT Fri May 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORA COUNTY WILL
EXPIRE AT 600 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3604 10496 3616 10483 3605 10447 3583 10477
TIME...MOT...LOC 2352Z 296DEG 15KT 3600 10464 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:14 PM MDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 28, 3:14 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
314 PM MDT Fri May 28 2021

.SYNOPSIS...
Strong to severe thunderstorms will be the rule during the afternoons
and evenings in eastern New Mexico this evening through at least
Memorial Day. Best chances for afternoon and evening showers and
thunderstorms in the Rio Grande Valley and points west will be on
Memorial Day. High temperatures on Saturday will be near average,
cooling to below average Sunday and into early next week. Slight
chances for afternoon and evening showers and thunderstorms will
remain in the forecast through much of next week.

&&

.DISCUSSION...
.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...
East to southeast flow at the surface continues for areas along and
east of the central mountain chain, complements of last night's
backdoor cold front. Upslope flow has allowed for storms to develop
early this afternoon across the northern high terrain, and they are
slowly propagating east-southeast onto the lower elevations. These
storms will be entering an unstable and sheared environment which
will allow them to intensify through this evening. Aloft at 500mb,
westerly flow is present while farther up at 300mb, flow is more
northwesterly. While flow aloft is fairly week with only about 10 to
20 knots at 500mb, the curved hodograph indicates plenty of
directional shear. The latest SPC mesoanalysis indicates plenty of
instability as well with 1000-2000 J/kg of MLCAPE from roughly San
Miguel County southward through Lincoln and Chaves counties. This
environment will support severe or supercell thunderstorms with the
primary threats being large hail and damaging winds. These storms
should develop into multi-cell clusters or linear segments as they
approach the NM/TX border this evening, and both the latest HREF and
HRRR guidance indicate the severe weather threat should be over by
03-04Z as the storms exit into west TX.

Outflow from these storms will surge westward tonight, helping to
reinforce low-level moisture as well as produce an east canyon wind
in the middle RGV similar to last night. Surface winds across the
east will veer more southeasterly on Saturday, limiting the upslope
component that's present today. However, as an H5 low starts to take
shape to our west, a mid-level jet streak will be steered over the
CWA. While directional shear is reduced, speed shear increases
thanks to the jet streak. Additionally, upper-level divergence is
enhanced across the northeast corner of the state which will be
within the left exit region of the jet. With plenty of instability
remaining in place, Saturday will feature another round of strong to
severe storms again for the eastern portions of the CWA,
particularly the northeast where the latest SPC Day 2 Outlook
highlights a slight risk.

The other concern for Saturday will be the possibility for heavy
rainfall across the northeastern plains as well as areas along the
NM/TX border. By Saturday night, a shortwave disturbance over
southern CO will interact with another backdoor cold front. This
area of convergence combined with increased instability along the
front will help additional convection to develop. There also high
confidence with more than sufficient moisture with PWATs near to
even exceeding an inch. These PWATs are above climatology which adds
to the heavy rainfall confidence. Models are in fairly decent
agreement with the potential for heavy rainfall totals although
there are differences in placement. By Sunday morning, there is the
potential for some locations to see upwards of 2-3" of rain which
may produce flash flooding.

LONG TERM...(SUNDAY THROUGH THURSDAY)
Sprawling surface high pressure centered near the Great Lakes will
keep a southeasterly return flow going across eastern NM Sunday.
At the same time, a weak upper-level low over far southern CA is
forecast to slowly slide southeastward over northern Baja and
northwest Sonora during the day Sunday. This upper-low results in
surface low pressure developing over west-central NM Sunday
afternoon. Another round of strong to severe storms is likely across
much of eastern NM Sunday afternoon/evening with a strong westward
push of moist rain-cooled air surging westward Sunday night. Strong
east winds are forecast for the RGV Sunday night into Monday
morning. GFS and ECWMF agree that Gulf moisture associated with this
surge will be plenty deep to not get scoured out via afternoon
mixing west of the central mountain chain. Memorial Day still looks
like the best day for wetting showers and thunderstorms in the RGV
and points west. Out east, another round of strong to severe storms
is forecast underneath increasing southwest flow aloft ahead of the
above mentioned upper low.

Upper-level trough axis slides east of NM Tuesday. Enough residual
low-level moisture remains for a round of afternoon mainly mountain
convection Tuesday. The northern mountains and northeast
highlands/plains stand the best chances for convection Wednesday
thanks to atmospheric stretching (deformation) between a deep upper-
level trough to the east and a building high pressure ridge to the
west.

15/33

&&

.FIRE WEATHER...
There are currently no critical fire weather concerns over the next
week. A very active pattern through the holiday weekend will lead to
daily rounds of thunderstorms, especially across eastern NM. Storm
coverage this weekend will favor areas along and east of the central
mountain chain. Across the west, dry conditions prevail with minRHs
in the single digits, however, winds will remain relatively light.
Chances for wetting precipitation increase for central and western
NM Monday and Tuesday as low-level moisture being pushed westward to
the Continental Divide should result in an uptick in storm coverage.
Chances for storms and wetting precipitation will gradually trend
down by the middle of next week as winds continue to remain light.

15

&&

.AVIATION...
18Z TAF CYCLE
MVFR to IFR ceilings that were in place across the east are slowly
eroding and will continue to improve through early afternoon.
Shower and thunderstorm development has already begun across the
Sangre de Cristos and this trend will also continue through this
evening. Thunderstorms will intensify as they propagate east to
southeast off the high terrain through eastern NM. A few severe
thunderstorms will also be possible with heavy rain, frequent
lightning, large hail, and damaging winds. Thunderstorms should exit
into the TX Panhandle by 03Z to 04Z. Outflow boundaries and
sufficient low-level moisture will cause low-clouds with MVFR to IFR
ceilings to redevelop for areas along and east of the central
mountain chain after 06Z through the morning. These outflow
boundaries will also be responsible for the redevelopment of the east
canyon wind at KABQ, but wind speeds should remain below 35 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  47  89  52  87 /   0   0   0  10
Dulce...........................  36  83  43  81 /   0  10   5  20
Cuba............................  47  83  49  80 /   5   5   5  20
Gallup..........................  36  86  42  84 /   0   0   0   5
El Morro........................  43  82  43  82 /   0   0   0  10
Grants..........................  37  87  43  85 /   0   0   0  10
Quemado.........................  45  83  46  82 /   0   0   0   5
Magdalena.......................  52  85  52  83 /   0   0   5  10
Datil...........................  49  83  48  81 /   0   0   0   5
Reserve.........................  41  88  42  86 /   0   0   0   0
Glenwood........................  50  91  53  88 /   0   0   0   0
Chama...........................  37  76  41  73 /   5  20  10  30
Los Alamos......................  54  79  54  76 /  10  10  20  40
Pecos...........................  50  79  51  71 /  20  20  30  70
Cerro/Questa....................  45  75  46  70 /  20  30  20  50
Red River.......................  39  69  40  62 /  20  40  40  70
Angel Fire......................  33  71  36  64 /  20  40  50  80
Taos............................  40  80  45  76 /  20  20  20  50
Mora............................  42  74  45  66 /  30  30  50  70
Espanola........................  52  86  54  82 /  10  10  20  40
Santa Fe........................  54  81  55  76 /  10  20  20  50
Santa Fe Airport................  50  85  52  79 /  10  10  20  40
Albuquerque Foothills...........  59  87  61  82 /   5   5  10  30
Albuquerque Heights.............  61  89  60  85 /   5   0   5  30
Albuquerque Valley..............  58  92  57  87 /   0   0   5  20
Albuquerque West Mesa...........  59  89  58  85 /   5   0   5  20
Belen...........................  56  91  54  88 /   0   0   5  20
Bernalillo......................  59  91  56  86 /   5   0  10  30
Bosque Farms....................  54  90  53  87 /   0   0   5  20
Corrales........................  58  92  56  87 /   5   0   5  30
Los Lunas.......................  52  90  53  87 /   0   0   5  20
Placitas........................  58  86  58  82 /   5   5  10  40
Rio Rancho......................  58  89  57  85 /   5   0   5  20
Socorro.........................  59  93  57  91 /   0   0   5  20
Sandia Park/Cedar Crest.........  52  82  55  77 /   5   5  10  40
Tijeras.........................  55  85  55  80 /   5   5  10  40
Edgewood........................  48  85  49  79 /  10  10  10  50
Moriarty/Estancia...............  45  85  47  81 /  10  10  10  50
Clines Corners..................  49  80  50  72 /  20  20  20  60
Mountainair.....................  50  83  52  80 /   5   5   5  30
Gran Quivira....................  49  83  51  80 /  10   5  10  40
Carrizozo.......................  57  88  56  84 /   5  10  10  40
Ruidoso.........................  50  81  51  77 /  10  20  20  50
Capulin.........................  49  74  47  63 /  30  40  70  80
Raton...........................  50  78  48  68 /  30  40  60  80
Springer........................  50  78  50  70 /  30  40  70  70
Las Vegas.......................  44  77  49  67 /  30  30  50  70
Clayton.........................  51  77  54  66 /  30  30  80  80
Roy.............................  52  77  54  67 /  30  30  60  80
Conchas.........................  60  85  58  73 /  30  20  70  80
Santa Rosa......................  57  81  58  73 /  30  20  50  80
Tucumcari.......................  60  84  61  74 /  40  20  70  80
Clovis..........................  59  78  59  74 /  40  20  50  80
Portales........................  61  80  61  76 /  40  20  50  80
Fort Sumner.....................  62  86  62  79 /  40  20  50  80
Roswell.........................  62  90  66  84 /  30  20  30  70
Picacho.........................  55  83  58  81 /  20  30  20  60
Elk.............................  53  84  54  79 /  20  30  20  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 28, 3:53 AM MDT, 13 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
353 AM MDT Fri May 28 2021

NMZ201>241-291100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
353 AM MDT Fri May 28 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal to slight risk of severe thunderstorms this
afternoon across the eastern plains, where frequent lightning,
damaging winds, and large hail are possible with any passing storm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a marginal to slight risk of severe thunderstorms across the
eastern plains this weekend where frequent lightning, damaging winds,
and large hail are possible. Saturday's slight risk will focus over
northeastern NM, while Sunday's storm activity will be more
widespread across the eastern plains.

Memorial Day will see the most widespread storm activity, with strong
to severe storms possible again. Slow storm movements and antecedent
wet soils will raise the threat of localized flash flooding mainly
along and east of the central mountain chain. Arroyo flooding will be
possible through the Rio Grande Valley as well.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

24

In the hours before

Local storm report, May 28, 3:44 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             4 NNW MILAGRO           34.99N 105.27W
05/28/2021  E1.00 INCH       GUADALUPE          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102302

JLS
Special weather statement, May 28, 3:45 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
345 PM MDT Fri May 28 2021

NMZ223-233-282215-
Central Highlands-Guadalupe County-
345 PM MDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND
NORTHEASTERN TORRANCE COUNTIES UNTIL 415 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Clines Corners, or 23 miles north of Vaughn, moving
southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central
Guadalupe and northeastern Torrance Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central New Mexico.

LAT...LON 3490 10547 3498 10541 3488 10517 3471 10527
TIME...MOT...LOC 2145Z 304DEG 19KT 3492 10534

CA
Local storm report, May 28, 3:55 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             CAPULIN                 36.74N 103.99W
05/28/2021  M1.00 INCH       UNION              NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ202102303

DAK
Special weather statement, May 28, 3:58 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
358 PM MDT Fri May 28 2021

NMZ239-282230-
Eastern Lincoln County-
358 PM MDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
430 PM MDT...

At 358 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Corona, moving southeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central New Mexico.

LAT...LON 3376 10521 3410 10555 3412 10552 3414 10550
      3413 10550 3414 10549 3416 10549 3420 10545
      3400 10496
TIME...MOT...LOC 2158Z 304DEG 30KT 3409 10540

34
Local storm report, May 28, 4:07 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
407 PM MDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     TORNADO          5 SSW MAXWELL           36.48N 104.58W
05/28/2021                   COLFAX             NM   BROADCAST MEDIA

&&

EVENT NUMBER ABQ202102305

AGC
Local storm report, May 28, 4:48 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             1 W VAUGHN              34.60N 105.21W
05/28/2021  M0.75 INCH       GUADALUPE          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102306

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 2:46 AM MDTSpecial Weather StatementABQCurry14 min
May 28, 3:30 AM MDTSpecial Weather StatementABQCurry30 min
May 28, 3:46 AM MDTSevere Thunderstorm WarningABQCurry, Quay44 min
May 28, 4:29 AM MDTSevere Thunderstorm WarningABQCurry, Quay46 min
May 28, 4:37 AM MDTAreal Flood AdvisoryABQCurry, Quay113 min
May 28, 5:13 AM MDTSevere Thunderstorm WarningABQCurry, Quay62 min
May 28, 6:12 AM MDTSevere Thunderstorm WarningABQCurry48 min
May 28, 6:58 AM MDTSpecial Weather StatementABQCurry32 min
May 28, 12:59 PM MDTSpecial Weather StatementABQMora31 min
May 28, 1:48 PM MDTSpecial Weather StatementABQ27 min
May 28, 1:53 PM MDTSpecial Weather StatementABQColfax37 min
May 28, 2:05 PM MDTSevere Thunderstorm WarningABQColfax22 min
May 28, 2:11 PM MDTSpecial Weather StatementABQSanta Fe34 min
May 28, 2:39 PM MDTSpecial Weather StatementABQColfax36 min
May 28, 2:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance61 min
May 28, 3:09 PM MDTSpecial Weather StatementABQUnion36 min
May 28, 3:19 PM MDTSpecial Weather StatementABQMora26 min
May 28, 3:33 PM MDTSpecial Weather StatementABQTorrance27 min
May 28, 3:36 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay54 min
May 28, 3:45 PM MDTSpecial Weather StatementABQGuadalupe30 min
May 28, 3:47 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance58 min
May 28, 3:58 PM MDTSpecial Weather StatementABQLincoln32 min
May 28, 4:02 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance43 min
May 28, 4:04 PM MDTSevere Thunderstorm WarningABQLincoln41 min
May 28, 4:13 PM MDTSevere Thunderstorm WarningABQQuay47 min
May 28, 4:21 PM MDTSevere Thunderstorm WarningABQHarding, Quay54 min
May 28, 4:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay62 min
May 28, 4:36 PM MDTSevere Thunderstorm WarningABQGuadalupe30 min
May 28, 4:43 PM MDTSevere Thunderstorm WarningABQLincoln62 min
May 28, 4:58 PM MDTSevere Thunderstorm WarningABQQuay62 min
May 28, 5:01 PM MDTSevere Thunderstorm WarningABQCurry, Quay59 min
May 28, 5:05 PM MDTSpecial Weather StatementABQChaves25 min
May 28, 5:13 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln62 min
May 28, 5:19 PM MDTTornado WarningABQLincoln41 min
May 28, 5:45 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
May 28, 5:50 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Quay, Roosevelt55 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.